# SDR AALA2019111329015

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 98,024 hours, 15,971 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Part number: 312540010
- Part serial: 0956
- Condition: No Test
- Location: Slide Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS WHILE ACCOMPLISHING JOB CARD 0012, POSTCHECK AIRCRAFT CLOSE UP THE LEFT SIDE SQUIB FAILED FOR OVERWING SLIDE TEST 1. MAINTENANCE REMOVED AND REPLACED LH SLIDE COMPT DOOR LATCH OPENING ACTUATOR IAW AMM 25-61-11. ALL OPS CHCKS NORMAL. RE-ACTIVATED SYSTEM IAW WORK 25-92-03. OK FOR SERVICE.
